1mg, best e pharmacy in India

CERVCLEAR 200 MG TABLET

Tablet
MRP: Rs. 86 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for CERVCLEAR

Guaifenesin(200 mg)

food interaction for CERVCLEAR

alcohol interaction for CERVCLEAR

pregnancy interaction for CERVCLEAR

lactation interaction for CERVCLEAR

food
alcohol
pregnancy
lactation
It can be taken with or without food, but it is better to take Cervclear 200 mg tablet at a fixed time.
It is generally safe to consume alcohol with Cervclear 200 mg tablet.
SAFE
Cervclear 200 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for CERVCLEAR

Guaifenesin(200 mg)

Uses

Cervclear 200 mg tablet is used in the treatment of cough with mucus.

How it works

Cervclear 200 mg tablet belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting

Common Dosage for CERVCLEAR 200 MG TABLET

Patients taking CERVCLEAR 200 MG TABLET

  • 45%
    Twice A Day
  • 36%
    Once A Day
  • 18%
    Thrice A Day

SUBSTITUTES for CERVCLEAR

1 Substitutes
Sorted By
RelevancePrice

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. Kartavya Shah
    MBBS, DNB
    4.2

Expert advice for CERVCLEAR

  • Do not take guaifenesin if you have known allergy to it.
  • Stop guaifenesin and consult your doctor immediately if you develop breathing difficulty swelling on your face, neck throat or tongue (severe allergic reactions).
  • Do not take guaifenesin if you are taking more than one cough and cold medicine.
  • Consult your doctor before you start taking guaifenesin if you have asthma, inflammation of air passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (chronic obstructive pulmonary disease) such as emphysema, smokers cough,  porphyria (a rare blood pigment disorder that affects skin and other organs).
  • Consult your doctor before you start guaifenesin if you are suffering from liver or kidney problems, or if you are taking alcohol.
  • Guaifenesin should not be combined with cough suppressants in the treatment of cough.
  • Consult your doctor if your symptoms worsen or do not improve within 7 days, tend to recur, or are accompanied by a fever, rash, or persistent headache.
  • It is important to tell your doctor, while undergoing urine tests, if have recently taken or are taking guaifenesin as it can affect some results.
  • Do not take guaifenesin if you are pregnant or breast feeding unless it is advised by your doctor.
  • Use within 4 weeks of opening the bottle; discard after 4 weeks of opening even if not used (consult your pharmacist for the procedure to dispose).

Frequently asked questions for CERVCLEAR

Guaifenesin

Q.What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus

Q.What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.Ascoril D is a medicine for dry cough and it does not contain guaifenesin

Q.Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic

Q.Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness

Q.How long can I take guaifenesin?
Consult your doctor for use more than 7 days

Q.Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressur

Q.Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin

Q.Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects.

Articles


Content on this page was last updated on 02 September, 2015, by Dr. Varun Gupta (MD Pharmacology)